Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

depo

I had only taken one depo provera shot and was due to have my second one between June 30 and July 13, I didn't take the second one.  My boyfriend and I had unprotected sex July 2nd-5th every day.  Is it possible that I'm pregnant?  I have had slight bleeding almost every day since but it recently stopped, it was just like spotting, not a flow, only a tinge of color when wiping.  I am having many symptoms of pregnancy (nausea, extreme fatigue, headaches, bleeding gums, etc).
1 Responses
5108300 tn?1371830920
SOunds like me..... im going to tell you that this shot has all kinds of side effects. I am on my 3rd injection and ever since it i have been feeling horrible!!! I have every pregnancy symptom possible from bad nausea, hot flashes, night sweats, not able to sleep, not really having an appetite..... spotting off and on, the list goes on... the ones i listed are the bad ones i have... i am getting off this crappy shot!!!! I am due for my 4th shot in april but i am not going anywhere near that place to get it lol
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.